Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Burning urination, after sex. Blood in urine. Taking Vyvanse, Vilbryd. Anything serious?

Yesterday after somewhat vigorous sex, I had a slight burning during urination that went away after an hour - not all that uncommon. This morning after vigorous sex last night, I have burning in my urethra - which has happened at times over the years. Dr. has told me it was related to longer duration to sex - relatively mild irritation that goes away. This morning the burning persisted with small intermittent flows of urine - probably the irritation makes me want to pee. I took some advil for the inflammation 2 hours ago and now I am seeing some blood in my urine - staining in color - not all that visible but it has been there for the last 2-3 times I urinated in the last 2 hours. I plan to wait and if it gets worse or doesnt go away, go to the Dr tomorrow. I am 50yr male, I take 70mg Vyvanse each morning, 40mg of Viibryd each morning, and 5 or 10 mg of Clonadine (not sure the dosage) each morning.
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have sustained trivial injury to your urethra due to vigorous sex resulting in to getting mild hematuria and dysuria.

Please take broad spectrum antibiotics along with anti inflammatory medication like Diclofenac twice daily .

Get the prescription of medicines from your family Physician.

Ensure to drink more water.To keep your urine dilute This will help to control dysuria.

Avoid sexual encounter till it gets cured completely.


Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor